# SDR AALA202104059038

- Difficulty date: April 3, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 11,359 hours, 4,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY FAULT AT 11WL. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY IAW AMM 33-51-38, OPS CHECK GOOD.
